MULTIPLIERS FOR THE $\varphi - |C, \alpha|_k$ SUMMABILITY OF INFINITE SERIES

Authors

  • W. T. SULAIMAN Department of Mathematics, College of Science, Yarmonk University, lrbid, Jordan.

DOI:

https://doi.org/10.5556/j.tkjm.24.1993.4489

Keywords:

summability of infinite series, factor theorems, summability factors

Abstract

In this note we improve and generalize a theorem proved in 1988 by Bor concerning $\varphi - |C,1|_k$ summability factors of infinite series. This theorem includes several known results.

References

M. Bald , "Absolute phi-summability factors," Comm. Fae. Sci. Univ. Ankara, Ser. A1, 29 (1980), 63-68.

H. Bor, "On the absolute phi-surnmability factors of infinite series," Portugaliae Math., 45 (1988), 131-137.

S. M. Mazhar, "On |C,1|_k summability factors of infinite series," Acta Sci. Math. Szeged, 27 {1966), 67-70.

B. P. Mishra, "On absolute Cesaro summability factors of infinite series," Rend. Circl. Mat. Palermo, 14 (1965), 189-193.

K. N. Mishra, and R. S. L Srivastava, "On absolute Cesaro summability factors of infinite series," Portugaliae Math., 42 (1983-1984), 53-61.

Downloads

Published

1993-06-01

How to Cite

SULAIMAN, W. T. (1993). MULTIPLIERS FOR THE $\varphi - |C, \alpha|_k$ SUMMABILITY OF INFINITE SERIES. Tamkang Journal of Mathematics, 24(2), 195-201. https://doi.org/10.5556/j.tkjm.24.1993.4489

Issue

Section

Papers